# SDR DALA2021110106743

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 88,543 hours, 22,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 INITIAL INSPECTION: LENGTH OUT OF LIMITS (PIN EXTENSION) OF ROTARY SNUBBER AT 1R DOOR. CORRECTIVE ACTION:SUMMARY OF NRC 00138: GUIDE ARM OF PASSENGER DOOR R1 WAS REMOVED PER B757-200 AMM 52-11, UPPER CAM PLATE, LOWER CAM PLATE AND LOWER HINGE LINK WERE REMOVED PER B757-200 AMM 52-11, SPRING CYLINDER COUNTERBALANCE WAS REMOVED PER B757-200 AMM 52-11, ROTARY SNUBBER WAS REMOVED PER B757-200 AMM 52-11, SAME GUIDE ARM OF PASSENGER DOOR R1 WAS INSTALLED PER B757-200 AMM 52-11, SAME UPPER CAM PLATE, SAME LOWER CAM PLATE AND SAME LOWER HINGE LINK WERE INSTALLED PER B757-200 AMM 52-11, SAME SPRING CYLINDER COUNTERBALANCE WAS INSTALLED PER B757-200 AMM 52-11, SERVICEABLE ROTARY SNUBBER WAS INSTALLED PER B757-200 AMM 52-11. PASSENGER DOOR R1 WAS REMOVED PER B757-200 AMM 52-11, PASSENGER DOOR R1 WAS INSTALLED PER B757-200 AMM 52-11. (1998961)
